# SDR DL76G090356

- Difficulty date: March 4, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 36,657 hours, 5,153 cycles
- Engine: Ge CF680C2B6F
- Engine time: 39,800 hours, 7,833 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L START VALVE LIGHT REMAINS ILLUMINATED, NO AIR DROP NO ROTATION, RETURN TO GATE.  START VALVE INOP FWD TO MCO AND PLACARD IAW MEL 80-00-02.  REMOVED AND REPLACED LEFT ENG START VALVE PER AMM, OPS CHECK OK.
